Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Weight distributions of some irreducible cyclic codes

Authors: Robert Segal and Robert L. Ward
Journal: Math. Comp. 46 (1986), 341-354
MSC: Primary 94B15; Secondary 11T71
MathSciNet review: 815855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of weight distributions of irreducible cyclic codes over a finite field has been extensively developed by R. J. McEliece and others. We apply that theory to compute the weight enumerators of some binary codes which have hitherto not been possible. In so doing, we correct an error by McEliece and describe his process in somewhat more detail.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 94B15, 11T71

Retrieve articles in all journals with MSC: 94B15, 11T71

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society